# SDR SWAA2023120717351

- Difficulty date: November 2, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT DOORS EXTERIOR FUSELAGE EMERGENCY LIGHTS LENS FILLED WITH MOISTURE. 2EA.<[01] INSPECTED LENS PER AMM 33-51-04. NO MOISTURE NOTED ON OPAQUE LENS.
